MAUDE Adverse Event Report: RESPIRONICS, INC. SIMPLYGO MINI; PORTABLE OXYGEN CONCENTRATOR

RESPIRONICS, INC. SIMPLYGO MINI; PORTABLE OXYGEN CONCENTRATOR
Model Number 1133943
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to a simplygo mini device.There was an allegation of charging connector had deteriorated, and the cable had broken near the connection point.The cable was replaced with a new one.When it was connected to an outlet in the office as a test, a sparking sound was observed.There was no report of patient harm or injury.There was no report of medical intervention.The device has not yet been returned to the manufacturer for evaluation.The manufacturer investigation is ongoing.A follow report will be submitted when manufacturer investigation is complete.

Brand Name
SIMPLYGO MINI
Common Device Name
PORTABLE OXYGEN CONCENTRATOR
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24653949
Report Number2518422-2026-009851
Device Sequence Number6088115
Product Code CAW
UDI-Device Identifier00606959047440
UDI-Public(01)00606959047440
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1133943
Device Catalogue Number1133943
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by Manufacturer05/24/2026
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/05/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown